RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2020, Volume 20, Number 1, Pages 185–210 (Mi mmj762)  

Nonlocal elliptic problems and applications

Veli B. Shakhmurov

Department of Mechanical Engineering, Okan University, Akfirat, Tuzla 34959 Istanbul, Turkey

Abstract: In this paper, the integral boundary value problems for differential-operator equations with principal variable coefficients are studied. Several conditions for the $L^{p}$-separability are given. Moreover, the sharp coercive estimates for resolvents of corresponding differential operators are shown. It is implied that these operators are positive and also are generators of analytic semigroups. Then, the existence and uniqueness of maximal regular solution to nonlinear abstract elliptic equations is derived. In application, maximal regularity properties of the abstract parabolic equation with variable coefficients and systems of elliptic equations are derived in mixed $L^{\mathbf{p}}$-spaces.

Key words and phrases: Separable boundary value problems, equations with variable coefficients, differential-operator equation, nonlinear abstract differential equations, Abstract Sobolev spaces, well-posedness of parabolic problems.

DOI: https://doi.org/10.17323/1609-4514-2020-20-1-185-210

Full text: http://www.mathjournals.org/.../2020-020-001-008.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 35xx, 35Kxx, 46Bxx, 47Hxx, 43Axx
Language:

Citation: Veli B. Shakhmurov, “Nonlocal elliptic problems and applications”, Mosc. Math. J., 20:1 (2020), 185–210

Citation in format AMSBIB
\Bibitem{Sha20}
\by Veli~B.~Shakhmurov
\paper Nonlocal elliptic problems and applications
\jour Mosc. Math.~J.
\yr 2020
\vol 20
\issue 1
\pages 185--210
\mathnet{http://mi.mathnet.ru/mmj762}
\crossref{https://doi.org/10.17323/1609-4514-2020-20-1-185-210}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000509758600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078936652}


Linking options:
  • http://mi.mathnet.ru/eng/mmj762
  • http://mi.mathnet.ru/eng/mmj/v20/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:21
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021